# SDR IPXA2015020485560

- Difficulty date: February 2, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 66,658 hours, 13,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING TEST FUNCTION INOPERATIVE.   FOUND SWITCH 51-402 INOPERATIVE. REPLACED THE SWITCH IAW SWPM 20-20-03.  SYSTEM TESTED IAW MM 33-51-01.
